# SDR ASAA2022090439818

- Difficulty date: September 4, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 27,697 hours, 8,560 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 98121598
- Condition: Damaged
- Location: Flight Deck
- Part time: 70,084 hours, 29,470 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCP HEADING WINDOW DAMAGED. GROUNDED - YES. REMOVED AND REPLACED DFCS MODE CONTROL PANEL REF B737-900 AMM TASK 22-11-34.
